Monthly Archives: February 2013

SIDE EFFECTS, NOT ME!

STOPPING MEDICATION SUDDENLY IS DANGEROUS. CONSULT A DOCTOR BEFORE STOPPING ANY MEDICATION AND HAVE ALTERNATIVE TREATMENT ARRANGED.

http://onlinelibrary.wiley.com/doi/10.1111/j.1743-6109.2007.00630.x/abstract

If the amount of people reading this blog continues at the paltry rate it’s at now, even at that rate, inevitably someone is going to point out that a lot of my side effects are symptoms of depression. This is not the case as none of the side effects were present before taking antidepressants. I also must reiterate that I have a healthy lifestyle, no underlying medical condition and that ALL THESE COMPLAINTS ONLY APPEARED WHILE ON ANTIDEPRESSANTS.

The following is a list of the side effects:

  • stomach ache
  • diarrhea
  • significantly disturbed sleep pattern – PERSISTING
  • feeling weak and easily fatigued
  • erectile dysfunction – PERSISTING
  • paranoia
  • irritability
  • anger
  • emotional numbness – PERSISTING
  • negative effect on hand to eye co-ordination and fine motor movement
  • weight loss
  • poor concentration – PERSISTING

So if you are thinking of taking or have just begun to take antidepressants or any other psychotropic med, I promise you, there will be pain and you will regret taking it for the rest of your life.

Advertisements